# SDR VNAA202308251111

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,217 hours, 18,281 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEAVING BHM THE CREW RECEIVED A LEFT BLEED WARNING MESSAGE. / NO CURRENT FAULT FOUND. IN FAULT HISTORY FOUND B1 CODE 349536. TROUBLESHOT IAW CRJ 900 FIM 36-21-01-810-813. FOUND MT137 BLEED LOOP TOUCHING AIR DISTRIBUTION DUCT. ADJUSTED DISTANCE, PRESSURIZED AIR-CONDITIONING SYSTEM & WAITED 10 MINUTES. NO WARNING OR STATUS MSG DETECTED
